# SDR UPS804883

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 2910 · Hydraulic System, Main
- Part: O Ring
- Condition: Failed
- Location: Slot Check Valve
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL MRR:  CREW REPORTED LOSS OF HYDRAULIC PRESSURE AND FLUID.  PERFORMED LOSS OF HYDRAULIC CHECK LIST, CONTINUED TO MCO.  NOTIFIED MIA CENTER TO INCOMING MCO APPROACH CONTROL OUR EMERGENCY AND ASKED FOR EMERGENCY EQUIPMENT TO STAND BY.  LANDING UNEVENTFUL, TAXIED CLEAR ON RUNWAY AND STOPPED.  MCO MX TOWED A/C TO RAMP.  MAINTENANCE FOUND O-RING BLOWN ON SLOT INLET CHECK VALVE ON SLOT CONTROL VALVE.  REPLACED O-RINGS ON CHECK VALVE.  OPS AND LEAK CHECK NORMAL PER DCI MM 27-80-04, PAGE 201.
